Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 317-320
http://dx.doi.org/10.1155/S0161171296000440

Another note on Levine's decomposition of continuity

1Department of Mathematics, Oral Roberts University, Tulsa 74171, OK, USA
2520 Meadowland Drive, Hubbard 44425, OH, USA
3Department of Mathematics, East Central University, Ada 74820, OK, USA

Received 22 November 1994; Revised 30 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Several decompositions of continuity each stronger than Norman Levine's are found improving results of J. Chew and J. Tong, as well as of the first two named authors above.